Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Sharp pain in lower abdomen, on walking, pushing, sitting, cramps. On mirena IUD. Suggestions?

I had the mirena placed 4 months ago. Everytime about a week before my period and during my period i get this acheing pain in my lower abd. When i do a sitting/standing position, push to pee/poop, and walk i can feel it. The pain is not severe but noticable along with cramping. I have also been having dizzy spells off and on. I also can not feel my strings.
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  369
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
Hi ! You are not feeling your strings because may be the IUD has shifted its position a little higher. Many females are intolerant to IUDs and they have pain/cramping pain in their abdomen. The dizzy spells may not be related to the IUD. If the symptoms and discomfort persist, it is suggested that you get yourself reviewed by your gynaecologist who may examine you clinically and get some tests done to exclude a pelvic inflammatory condition due to the IUD being a foreign body to the uterus. She may even consider changing the IUD or suggesting you for some alternative means of contraception.
WIshing you an early recovery.
Answered: Sun, 2 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor